# SDR 2001UALA02393

- Difficulty date: December 6, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 45,164 hours, 26,410 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CREW REPORTS FORWARD GALLEY OVEN HAD A SMALL DEBRIS FIRE (PAPER).  USED HALON BOTTLE TO EXTINGUISH.  REMOVED AND REPLACED FORWARD OVEN, CHECKS OK.
